Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: cortizone

Posted by saint james on November 2, 1999, at 23:23:02

In reply to cortizone, posted by S. Williams on November 2, 1999, at 21:00:27

> Is there a link between cortizone shots and mental illness?

James here.....

If you get them often cortizone can make you psychotic. In a few people any amount of cortizone can make them manic or make bi polors
change phase. I've taken lots of it with no problem but some are very sensitive to it.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saint james thread:14463